Fitting Conditions for Symmetric Algebras of Modules of Finite Projective Dimension

Cristodor Ionescu; Gaetana Restuccia; Rosanna Utano

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 681-696
  • ISSN: 0392-4033

Abstract

top
Let E be a finitely generated R -module, having finite projective dimension. We study the acyclicity of the approximation complex 𝒵 ( E ) of E in terms of certain Fitting conditions F k ( i ) on the Fitting ideals of the i -th module of a projective resolution of E . We deduce some good properties of the symmetric algebra of E .

How to cite

top

Ionescu, Cristodor, Restuccia, Gaetana, and Utano, Rosanna. "Fitting Conditions for Symmetric Algebras of Modules of Finite Projective Dimension." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 681-696. <http://eudml.org/doc/290375>.

@article{Ionescu2007,
abstract = {Let $E$ be a finitely generated $R$-module, having finite projective dimension. We study the acyclicity of the approximation complex $\mathcal\{Z\}(E)$ of $E$ in terms of certain Fitting conditions $F_k^\{(i)\}$ on the Fitting ideals of the $i$-th module of a projective resolution of $E$. We deduce some good properties of the symmetric algebra of $E$.},
author = {Ionescu, Cristodor, Restuccia, Gaetana, Utano, Rosanna},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {681-696},
publisher = {Unione Matematica Italiana},
title = {Fitting Conditions for Symmetric Algebras of Modules of Finite Projective Dimension},
url = {http://eudml.org/doc/290375},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Ionescu, Cristodor
AU - Restuccia, Gaetana
AU - Utano, Rosanna
TI - Fitting Conditions for Symmetric Algebras of Modules of Finite Projective Dimension
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 681
EP - 696
AB - Let $E$ be a finitely generated $R$-module, having finite projective dimension. We study the acyclicity of the approximation complex $\mathcal{Z}(E)$ of $E$ in terms of certain Fitting conditions $F_k^{(i)}$ on the Fitting ideals of the $i$-th module of a projective resolution of $E$. We deduce some good properties of the symmetric algebra of $E$.
LA - eng
UR - http://eudml.org/doc/290375
ER -

References

top
  1. AVRAMOV, L. L., Complete intersections and symmetric algebras, J. Algebra, 73 (1981), 248-263. Zbl0516.13001MR641643DOI10.1016/0021-8693(81)90357-4
  2. AUSLANDER, M. - BRIDGER, M., Stable module theory, Mem. Amer. Math. Soc.94 (1969). Zbl0204.36402MR269685
  3. BUCHSBAUM, D. - EISENBUD, D., What makes a complex exact?, J. Algebra, 25 (1973), 259-268. Zbl0264.13007MR314819DOI10.1016/0021-8693(73)90044-6
  4. BRUNS, W. - HERZOG, J., Cohen-Macaulay rings, Cambridge University Press, Cambridge, 1998. MR1251956
  5. EISENBUD, D. - HUNEKE, C. - ULRICH, B., Heights of ideals of minors, Amer. J. Math., 126 (2004), 417-438. Zbl1080.13007MR2045507
  6. EAGON, J. - NORTHCOTT, D. G., Ideals defined by matrices and a certain complex associated with them, Proc. Royal Soc. London Ser. A, 269 (1962), 188-204. Zbl0106.25603MR142592
  7. HERZOG, J. - SIMIS, A. - VASCONCELOS, W. V., On the arithmetic and homology of algebras of linear type, Trans. Amer. Math. Soc., 283 (1984), 661-683. Zbl0541.13005MR737891DOI10.2307/1999153
  8. HERZOG, J. - SIMIS, A. - VASCONCELOS, W. V., Koszul homology and blowing-up rings, Commutative algebra (Trento, 1981), pp. 79-169, Lecture Notes in Pure and Appl. Math., 84, Dekker, New York, 1983. Zbl0499.13002MR686942
  9. KÜHL, M., On the symmetric algebra of an ideal, Manuscripta Math., 37 (1982), 49-60. MR649563DOI10.1007/BF01239944
  10. LEBELT, K., Freie Auflösungen äuerer Potenzen, Manuscripta Math., 21 (1977), 341- 355. MR450253DOI10.1007/BF01167853
  11. MOLICA, G. - RESTUCCIA, G., Torsion free exterior powers of a module and their resolutions, An. Şt. Univ. Ovidius Constanta, 10 (2002), 101-108. Zbl1060.13502MR2070190
  12. RESTUCCIA, G., On the ideal of relations of a symmetric algebra, Rend. Sem. Mat. Univers. Politecn. Torino, 49 (1991), 281-298. Zbl0794.13007MR1219272
  13. RESTUCCIA, G., On the symmetric algebra for a module of projective dimension two, An. St. Univ. Bucarest Mat., 40 (1991), 83-91. Zbl0781.13007MR1220268
  14. RESTUCCIA, G. - IONESCU, C., q-torsion freeness of symmetric powers, Rend. Circ. Mat. Palermo, XLVI (1997), 329-346. Zbl0899.13015MR1608489DOI10.1007/BF02844276
  15. SIMIS, A. - VASCONCELOS, W. V., The syzygies of the conormal module, Amer. J. Math.103 (1981), 203-224. Zbl0467.13009MR610474DOI10.2307/2374214
  16. UTANO, R. - RESTUCCIA, G., Integrity of the symmetric algebra of modules of projective dimension two, Riv. Mat. Univ. Parma, 4 (1995), 193-204. Zbl0882.13025MR1395336
  17. TCHERNEV, A. B., Acyclicity of symmetric and exterior powers of complexes, J. Algebra, 184 (1996), 1113-1135. Zbl0876.13006MR1407888DOI10.1006/jabr.1996.0302
  18. VASCONCELOS, W. V., On linear complete intersections, J. Algebra, 111 (1987), 306- 315. Zbl0648.13007MR916168DOI10.1016/0021-8693(87)90218-3
  19. VASCONCELOS, W. V., Symmetric algebras, Lect. Notes in Math., 1430 (1988), 115-160. MR1068327DOI10.1007/BFb0085540
  20. WEYMAN, J., Resolutions of the exterior and symmetric powers of a module, J. Algebra, 58 (1979), 333-341. Zbl0444.18010MR540642DOI10.1016/0021-8693(79)90164-9

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.